Doctor insights on:
Children On Hiv Medication And Autistic Symptoms Due To Medication
If a person takes medication to treat schizophrenia, but didn't have schizophrenia would the medication cause symptoms of schizophrenia?
Psychiatric meds: Are designed to reduce the symptoms not make them occur. They should only be taken as prescribed by the psychiatrist. If you have a bad reaction to any medication call the prescribing physician. No psychiatrist gives medications without being sure of their diagnosis. If symptoms increase you may need a different dosage to counteract the disorder. Call the psychiatrist and meet with them. ...Read more
Hiv infection is caused by a retrovirus....This retrovirus binds to CD4 cells (for the most part). You may detect the virus by several different methods. An elisa test (enzyme linked immunosorbent assay). You may also detect it by doing a test referred to as a western blot (a gel protein electrophoresis). Thirdly by pcr (polymerase chain reaction) which ...Read more
Will a person diagnosed with ADHD be taking OCD medicine and ADHD medication all his life?Or OCD will dissipate within months and then can stop medic
Why cant medication recognize the latent cell affected with HIV? + wont having chemotherapy + Medication of HIV kill the virus? There has to be a cure
Rituximab and obintzumab have been brought to my attention as medication that could be used in the treatment of my illness. Will they help me?
Need more info: Need to know what your illness is to comment on whether the treatment would help. ...Read more
Misdiagnosed for anxiety/psycosis vs stress and lack of sleep inner ear infect and given lorazapam and then anti depressants could you cause l/t issue?
Lorazepam: Hoping your ears are feeling better now. No, being given Lorazepam in the er would not have caused a long term issue. It would also not be unusual for someone to have both depression/anxiety and an ear infection . . . With both needing treatment. Antidepressants combined with psychotherapy are helpful for the first, and generally an antibiotic for the second. If off Lorazepam now, no problem. ...Read more
Cold & allergy: You need to read the contents of the cold medicines. Soem already have allergy medicines inside of them as well. You shouls take your medicines you usully use for cold and the allergy medicine to your docotor and have him/her tell you how to use them if at all, in combination. ...Read more
Can psychiatric medications cause a new problem like anxiety disorder. Before medications didn't have the degree of anxiety, but now more pronounced ?
Maybe: Some medications can temporarily worsen anxiety in vulnerable individuals particularly if the medicine is dosed too aggressively. Other medications can be associated with a withdrawal syndrome so if abruptly stopped can precipitate anxiety. Yet others, namely antipsychotics, have a risk for the side effect akathesia which can mimic anxiety and also accompanied by restlessness. ...Read moreSee 3 more doctor answers
Is it possible that years of medication like, anti depressants & mood stabilizers and their side effects caused my ibs? How can I reduce IBS symptoms?
Caused or uncovered?: Certain meds can aggravate or uncover ibs, which tends to have genetic roots. Chronic antidepressant and mood stabilizer use plus stresses of chronic illnesses themselves may be a double dose of ibs stress. Stress alone can trigger ibs. Reducing stress of mood disorders with meds that could awaken ibs is a mixed blessing but the illnesses without meds is worse. Consult a GI specialist for help. ...Read moreSee 1 more doctor answer
What percentage of patients that take anti depressants for behavior treatment become infertile or sterile due to the medication?
Can the elderly be on antipsychotics (risperidone) for years at low doses (1mg) to control behavior?
Can one benefit from cutting down on their meds they have to take... For migraine prevention... Allergies... Depression... Overall well-being..?
Not w/o supervision: Less is always better but not w/o the supervision of all physicians involved with your care. Without coordination or care and depending upon the conditions involved some life threatening events could occur. If certain medications are not tapered, seizures could occur which always have the risk of morbidity and even mortality. Even stopping allergy meds can cause problems depending upon condition. ...Read moreSee 2 more doctor answers
Treatment of compulsive disorders hello:
is naltrexone used to treat compulsive sexual disorders when they are non-responsive to ssri's? How long does it take for the medication to work? How long are patienst kept on this medication before they are weane
Experimental: Since i haven't heard of this treatment i would assume it is experimental. Most compulsive disorders wax and wane and are not entirely cured but managed by behavioral as well as medical interventions. I would thus expect Naltrexone to be used for extended periods of time if indeed it was helping. ...Read moreSee 1 more doctor answer
Is there a medicine for OCD, not part of SSRI drugs, SSRI caused to me fatigue and drowsiness or insomnia, these side effects affected to my life.
OCD: I understand your need for medication for Obsessive-Compulsive Disorder (OCD) to relieve obsessive thoughts and compulsive behaviors. Since SSRI Medications caused insomnia, discuss with Psychiatrist Benefits and side effects of Anafranil or Effexor (venlafaxine). Continue follow up for monitoring Have Intensive Therapy. Do Breathing Relaxation, Yoga, Meditation ...Read more
Have a question to ADHD experts here.To my knowledge medications used to treat it lead to ~30% improvement on ADHD scales? Can someone elaborate this?
?ADHD scales: Rating scales, if that's what you mean, to measure response to a medication are mostly used in research, eg, to measure the effectiveness of a medication in the testing phase to gain FDA approval. Most doctors judge clinical improvement in patients with ADHD by seeing that the benefits of medication outweigh any risks or side effects, that the person is doing better. ...Read moreSee 1 more doctor answer
Do you have experience with people with bad reactions to most medications, especially psychiatric? What can be the reason and the cure? My body has bad reactions to most of the medications despite severe cognitive problems and pressure in the head.
See below: Sorry your having cognitive problems and difficulty with medication. It would be helpful to know what type of cognitive problems you are having? Sometimes bad effects may be because the dose of the medication was too strong, or because it was the wrong medicine for your for your condition. You need to find a skilled psychiatrist whom you trust. Don't hesitate to get another opinion. ...Read moreSee 1 more doctor answer
Can severe ADHD or low dopamine levels and a very disorganized brain be responsible for psychological drugs like antidepressants not working on you ?
My boyfriend has huntington disease. His mood are very up and down could he be prescribed bi polar meds to help cause the anti depressant are not work?
A neurodevelopmental disorder affecting three areas: abnormal socialization, communication, and restricted interests with repetitive patterns of behavior. It is usually detected in the first two years of life. Cause is unknown but strong evidence points to an interplay between ...Read more
Human immunodeficiency virus (HIV) is a lentivirus (a member of the retrovirus family) that causes acquired immunodeficiency syndrome (aids),  a condition in humans in which progressive failure of the immune system allows life-threatening opportunistic infections ...Read more
- Talk to a doctor live online for free
- Autistic seizures children symptoms
- Best medications for autistic children with obsessive compulsive disorder
- Hiv medications
- Ask a doctor a question free online
- Daily schedule for autistic children
- Diapers paid for autistic children
- Sign language for autistic children
- Autistic diapered children
- Talk to a pediatrician online